18 Endeavor, Suite 200, Irvine, CA

After Juvederm in lips my top left side of lip feels like a product is all the way up my face, is this normal?

Cosmetic Treatments QuestionsCategory: JuvedermAfter Juvederm in lips my top left side of lip feels like a product is all the way up my face, is this normal?
A patient asked 3 years ago
I got a syringe of juvederm ultra plus injected two days ago on Friday morning. During procedure it seemed the doctor was putting too much in my top left side lip and massaging it in a lot but barely seemed to put any in right top side. Then only a small amount in bottom. I feel like a lot of the product on left side got shoved up my face and I can feel it near my nose?! Also, this is the only area that swelled and bruised but it doesn’t feel like just swelling it literally feels like product.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Lip Filler moving to Other Areas?

 
Hi and thank you for your question! It is highly unlikely for the filler to travel that far. What you are feeling and seeing is most likely swelling which is very common following the filler injection and it might last up to 2 weeks. You should allow time for the swelling to resolve and if you still see issues, you should do a follow up with your doctor at that time. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.